“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 40
School of Mathematics
  Title:   Intersections of triple systems: small orders
  Author(s): 
1.  A. Shokoufandeh
2.  S. Ajoodani-Namini
3.  G. B. Khosrovshahi
  Status:   Published
  Journal: J. Combin. Math. Combin. Comput.
  Vol.:  20
  Year:  1996
  Pages:   33-52
  Supported by:  IPM
  Abstract:
The set of all possible intersection sizes between two simple triple systems TS(v1) and TS(v2) is denoted by Int(v1, λ2). In this paper, for 6 ≤ v ≤ 14, and for all feasible λ's, Int (v1, λ2) is determined.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right